Communications in Mathematical Physics

Asymptotic properties of the solutions of linear and nonlinear spin field equations in Minkowski space

Wei-Tong Shu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 140, Number 3 (1991), 449-480.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248093

Mathematical Reviews number (MathSciNet)
MR1130694

Zentralblatt MATH identifier
0735.53060

Subjects
Primary: 58G17
Secondary: 35L45: Initial value problems for first-order hyperbolic systems 35L70: Nonlinear second-order hyperbolic equations 35Q60: PDEs in connection with optics and electromagnetic theory 81R25: Spinor and twistor methods [See also 32L25] 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Shu, Wei-Tong. Asymptotic properties of the solutions of linear and nonlinear spin field equations in Minkowski space. Comm. Math. Phys. 140 (1991), no. 3, 449--480. https://projecteuclid.org/euclid.cmp/1104248093


Export citation